# SDR DALA2015122207695

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 58,917 hours, 24,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LT OUTSIDE EMERGENCY LIGHT OUT.  REPLACED THE FUSE.  FOUND BETWEEN PIN NR 9, D7764 AND GROUND, 100 OHM MORE.  RESEQURED GD2994-DC TERMINAL AND CKS NORMAL IAW MM33-51, WDM 33-51-13.
